Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 14, NWS Tulsa, OK

February 18, 2013Crawford County, Arkansas; Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Feb 18, 2013, 1:56 PM CST for Crawford County, Arkansas; Sequoyah County, Oklahoma. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 18, 2013, 1:56 PM CST (19:56 UTC)
Expired
Feb 18, 2013, 2:45 PM CST
In force
49 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 35 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 18, 2:00 PM CSTHAIL 15 Ne Sallisaw, OKNICKEL AND QUARTER SIZE HAIL COVERING THE GROUND IN AKINS.
Feb 18, 2:05 PM CSTHAIL 13 W Short, OKQUARTER SIZE HAIL COVERING THE GROUND.
Feb 18, 2:10 PM CSTHAIL 0.88Cedarville, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 442 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1166 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
442 m²/s²
0-3 km storm-relative helicity
402 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WUUS54 KTSA 181956
SVRTSA
ARC033-OKC135-182045-
/O.NEW.KTSA.SV.W.0014.130218T1956Z-130218T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
156 PM CST MON FEB 18 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  CENTRAL CRAWFORD COUNTY IN NORTHWEST ARKANSAS

* UNTIL 245 PM CST

* AT 153 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
  BRUSHY...MOVING EAST AT 45 MPH. THIS STORM HAS A HISTORY OF        
  PRODUCING HAIL TO THE SIZE OF GOLFBALLS.

  STORM HAZARDS INCLUDE...
  DAMAGING GOLF BALL SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SHORT...
  FIGURE FIVE...NATURAL DAM...CEDARVILLE...RUDY...MOUNTAINBURG...
  CHESTER AND LAKE FORT SMITH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3573 9408 3553 9407 3545 9477 3557 9477
TIME...MOT...LOC 1956Z 254DEG 38KT 3551 9469

$$
3 follow-up statements
415 
WWUS54 KTSA 182002
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
202 PM CST MON FEB 18 2013

ARC033-OKC135-182045-
/O.CON.KTSA.SV.W.0014.000000T0000Z-130218T2045Z/
CRAWFORD AR-SEQUOYAH OK-
202 PM CST MON FEB 18 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR
EASTERN SEQUOYAH AND CENTRAL CRAWFORD COUNTIES...

AT 201 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF SHORT...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SHORT...
UNIONTOWN...FIGURE FIVE...CEDARVILLE...RUDY...MOUNTAINBURG...CHESTER
AND LAKE FORT SMITH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3548 9468 3557 9466 3573 9408 3553 9407
TIME...MOT...LOC 2002Z 254DEG 38KT 3553 9461

$$
035 
WWUS54 KTSA 182011 RRA
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
211 PM CST MON FEB 18 2013

ARC033-OKC135-182045-
/O.CON.KTSA.SV.W.0014.000000T0000Z-130218T2045Z/
CRAWFORD AR-SEQUOYAH OK-
211 PM CST MON FEB 18 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR
EASTERN SEQUOYAH AND CENTRAL CRAWFORD COUNTIES...

AT 209 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHORT...MOVING
EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
UNIONTOWN...CEDARVILLE...RUDY...MOUNTAINBURG...CHESTER AND LAKE FORT
SMITH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3551 9459 3558 9456 3573 9408 3553 9407
TIME...MOT...LOC 2012Z 254DEG 38KT 3556 9448

$$
068 
WWUS54 KTSA 182035
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
235 PM CST MON FEB 18 2013

OKC135-182045-
/O.CAN.KTSA.SV.W.0014.000000T0000Z-130218T2045Z/
SEQUOYAH OK-
235 PM CST MON FEB 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SEQUOYAH COUNTY IS
CANCELLED...

LAT...LON 3552 9440 3561 9429 3569 9408 3553 9407
TIME...MOT...LOC 2035Z 254DEG 38KT 3552 9431 3562 9416

$$

ARC033-182045-
/O.CON.KTSA.SV.W.0014.000000T0000Z-130218T2045Z/
CRAWFORD AR-
235 PM CST MON FEB 18 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST FOR
CENTRAL CRAWFORD COUNTY...

AT 234 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RUDY TO MOUNTAINBURG...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...RUDY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3552 9440 3561 9429 3569 9408 3553 9407
TIME...MOT...LOC 2035Z 254DEG 38KT 3552 9431 3562 9416

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 18, 11:19 AM CST, 2 hours 37 minutes earlier.

Area forecast discussion, Feb 18, 11:19 AM CST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1119 AM CST MON FEB 18 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
STRONG/GUSTY WINDS WILL CONTINUE THROUGH EARLY EVENING BEFORE
SUBSIDING.  SHOWERS WITH SCATTERED THUNDERSTORMS EXPECTED AHEAD OF
FRONT THIS AFTERNOON ACROSS NORTHWEST ARKANSAS SITES. THIS ACTIVITY
WILL LIKELY SHIFT EAST BY 22 TO 23Z. OTHERWISE...VFR CONDITIONS
EXPECTED.

&&

.PREV DISCUSSION... /ISSUED 1007 AM CST MON FEB 18 2013/

..UPDATE...

DISCUSSION...
WENT AHEAD AND ISSUED A WIND ADVISORY EFFECTIVE THROUGH THIS
AFTERNOON. SHOULD SEE OCCASIONAL WIND GUSTS ABOVE 40 MPH BOTH
AHEAD AND BEHIND THE FRONT ACROSS MUCH OF NORTHEAST OKLAHOMA/
NORTHWEST ARKANSAS THROUGH LATE AFTERNOON. SHOWERS CURRENTLY
STARTING TO DEVELOP AHEAD OF FRONT OVER NORTHEAST OKLAHOMA. THIS
ACTIVITY WILL LIKELY CONTINUE TO INCREASE IN COVERAGE INTO THE
AFTERNOON AS CONVECTION PUSHES INTO SOUTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. INSTABILITY WILL LIKELY REMAIN LIMITED...BUT
COULD SEE A FEW STORMS APPROACH SEVERE LIMITS BEFORE EXITING
AFOREMENTIONED AREA.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 6 PM MONDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
     OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-
     OKZ074-OKZ075-OKZ076.

AR...WIND ADVISORY UNTIL 6 PM MONDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

&&

AVIATION...12
Hazardous weather outlook, Feb 18, 10:25 AM CST, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1025 AM CST MON FEB 18 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1025 AM CST MON FEB 18 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTERNOON.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG AND GUSTY SOUTH WINDS WILL CONTINUE THIS MORNING AHEAD OF AN
APPROACHING COLD FRONT...WITH OCCASIONAL GUSTS BETWEEN 40 AND 45 MPH
ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. STRONG WINDS WILL
KEEP A ELEVATED FIRE SPREAD POTENTIAL GOING FOR MUCH OF THE  DAY...
HOWEVER THE OVERALL INCREASE IN LOW LEVEL MOISTURE AHEAD OF THE
FRONT WILL OFFSET SOME OF THIS THREAT. AS THE FRONT MOVES THROUGH
THIS AFTERNOON...SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP
ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WHILE
INSTABILITY WILL BE LIMITED...STRONG WIND SHEAR WILL SUPPORT A
LIMITED THREAT OF LARGE HAIL OR DAMAGING WINDS OVER EXTREME
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THE STORMS WILL QUICKLY
MOVE EAST OF THE AREA BY LATE AFTERNOON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL...WINTER WEATHER POTENTIAL...
...HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY THROUGH SATURDAY...NO HAZARDS.
SUNDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
A STRONG UPPER LEVEL LOW WILL APPROACH THE AREA WEDNESDAY. RAIN
WILL SPREAD ACROSS THE AREA DURING THE DAY WEDNESDAY...POSSIBLY
BEGINNING AS A LIGHT WINTRY MIX ACROSS NORTHWEST ARKANSAS AND
NORTHEAST OKLAHOMA. PRECIPITATION WILL INCREASE WITH THUNDERSTORMS
DEVELOPING WEDNESDAY NIGHT AND EARLY THURSDAY AS THE SYSTEM MOVES
CLOSER...WITH SOME POTENTIAL FOR FREEZING RAIN ACROSS PARTS OF
NORTHWEST ARKANSAS. ANY WINTER WEATHER POTENTIAL DURING THIS
TIME WILL CONTINUE TO BE REFINED IN LATER FORECASTS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Feb 18, 1:00 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
100 PM CST MON FEB 18 2013

OKZ070>072-074-181930-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-
100 PM CST MON FEB 18 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN HASKELL AND EASTERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH

AT 101 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF PORUM...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...VIAN AND PORUM.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3558 9500 3546 9490 3527 9538 3535 9543
TIME...MOT...LOC 1901Z 239DEG 40KT 3535 9531
Local storm report, Feb 18, 1:18 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
118 PM CST MON FEB 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     HAIL             3 NW VINITA             36.67N 95.19W
02/18/2013  E0.75 INCH       CRAIG              OK   NWS EMPLOYEE

&&

SFP
Local storm report, Feb 18, 1:19 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
119 PM CST MON FEB 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     HAIL             MUSKOGEE                35.75N 95.37W
02/18/2013  E0.75 INCH       MUSKOGEE           OK   PUBLIC

&&

SFP
Special weather statement, Feb 18, 1:27 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 PM CST MON FEB 18 2013

OKZ076-182000-
LE FLORE OK-
127 PM CST MON FEB 18 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CST
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     NORTHERN LE FLORE

AT 128 PM CST...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF
SHADY POINT...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHADY POINT...CAMERON...PANAMA...
ROCK ISLAND...SPIRO...POCOLA...SCULLYVILLE AND BRADEN.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3532 9445 3516 9445 3502 9484 3514 9489
TIME...MOT...LOC 1928Z 239DEG 40KT 3513 9477
Special weather statement, Feb 18, 1:38 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
138 PM CST MON FEB 18 2013

OKZ049-074>076-182015-
HASKELL OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
138 PM CST MON FEB 18 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN HASKELL...WESTERN LE FLORE...NORTHEASTERN
     PUSHMATAHA AND LATIMER

AT 138 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHEAST OF STIGLER TO 2 MILES WEST OF
YANUSH...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...KEOTA...
KANIMA...WILBURTON...YANUSH...BENGAL...DAMON...PANOLA...RED OAK...
WHITESBORO...TALIHINA...SUMMERFIELD...FANSHAWE...WISTER...SHADY
POINT...MILTON...PANAMA...BOKOSHE...SPIRO...SCULLYVILLE...
COWLINGTON...KIAMICHI...ALBION...SARDIS...TALIMENA STATE PARK AND
LAKE WISTER STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3462 9548 3531 9514 3531 9468 3529 9466
      3529 9463 3531 9461 3531 9454 3530 9453
      3463 9487
TIME...MOT...LOC 1938Z 270DEG 36KT 3523 9508 3471 9533
Special weather statement, Feb 18, 1:46 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
146 PM CST MON FEB 18 2013

ARZ001-002-010-011-019-OKZ068-069-072-182045-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CRAWFORD AR-MADISON
AR-SEQUOYAH OK-WASHINGTON AR-
146 PM CST MON FEB 18 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN BENTON...WESTERN CARROLL...NORTHERN CRAWFORD...
     NORTHWESTERN MADISON AND WASHINGTON

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE AND NORTHERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     ADAIR

AT 146 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAKE FRANCIS TO 3 MILES NORTH OF MC KEY...MOVING EAST
AT 45 MPH.

A LARGE PORTION OF SOUTHERN BENTON...WESTERN CARROLL...NORTHERN
CRAWFORD...NORTHWESTERN MADISON...WASHINGTON...SOUTHEASTERN
CHEROKEE...NORTHERN SEQUOYAH AND ADAIR COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 245 PM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3564 9408 3543 9501 3622 9455 3634 9367
TIME...MOT...LOC 1946Z 257DEG 40KT 3616 9449 3553 9486

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 9:55 AM CSTWind AdvisoryTSABenton, Carroll, Madison, Washington8 hr
Feb 18, 12:32 PM CSTSpecial Weather StatementTSABenton58 min
Feb 18, 1:35 PM CSTSevere Thunderstorm WarningTSAWashington25 min
Feb 18, 1:46 PM CSTSpecial Weather StatementTSAWashington59 min
Feb 18, 2:01 PM CSTSpecial Weather StatementTSACrawford29 min
Feb 18, 2:09 PM CSTSevere Thunderstorm WarningTSAMadison, Washington51 min
Feb 18, 2:18 PM CSTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian42 min
Feb 18, 2:32 PM CSTSevere Thunderstorm WarningTSACarroll, Madison28 min
Feb 18, 2:42 PM CSTSevere Thunderstorm WarningTSACrawford, Franklin33 min
Feb 18, 2:49 PM CSTSevere Thunderstorm WarningTSACrawford, Franklin, Madison26 min
Feb 18, 12:59 PM CSTSpecial Weather StatementTSACherokee31 min
Feb 18, 1:00 PM CSTSpecial Weather StatementTSAHaskell30 min
Feb 18, 1:20 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah40 min
Feb 18, 1:27 PM CSTSpecial Weather StatementTSALeFlore33 min
Feb 18, 1:38 PM CSTSpecial Weather StatementTSAHaskell, Latimer37 min
Feb 18, 1:59 PM CSTSevere Thunderstorm WarningTSALatimer, LeFlore46 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2013Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.